7 doctors weighed in:

Taken paracetamol 2g/day for 15 day up to 31.08.16. LFT normal except ALT 67 on 02.09.16. Now skin & eyes are yellow.Can it cause liver failure now?

7 doctors weighed in
Dr. Shaban Faruqui
Internal Medicine - Gastroenterology
5 doctors agree

In brief: See a GI ASAP - w/u

In your presenting hx there no evidence of jaundice on liver profile,.
, High ALT possibly from Para. It is thought for Paracetemol to be safe in doses, up to 4 g per day in healthy adults. without underlying liver disease or ETOH ingestion, where dose >3 gms/Day, may be toxic.
Now you notice skin and eyes are yellow, Have you seen a MD ?.. It is important that you see a GI for Diagnostic w/u

In brief: See a GI ASAP - w/u

In your presenting hx there no evidence of jaundice on liver profile,.
, High ALT possibly from Para. It is thought for Paracetemol to be safe in doses, up to 4 g per day in healthy adults. without underlying liver disease or ETOH ingestion, where dose >3 gms/Day, may be toxic.
Now you notice skin and eyes are yellow, Have you seen a MD ?.. It is important that you see a GI for Diagnostic w/u
Thank
Dr. Richard Zimon
Internal Medicine

In brief: The dosage

you indicate (500mgm 4x/day) would NOT generally cause LIVER failure.
..Sounds like you have HEPATITIS and this would include MANY possibilities including the most common HEPATITIS A.....IT IS TIME TO CUNSULT with YOUR HEALTHCARE PROVIDER! Hope this helps/Good Luck Dr Z

In brief: The dosage

you indicate (500mgm 4x/day) would NOT generally cause LIVER failure.
..Sounds like you have HEPATITIS and this would include MANY possibilities including the most common HEPATITIS A.....IT IS TIME TO CUNSULT with YOUR HEALTHCARE PROVIDER! Hope this helps/Good Luck Dr Z
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
105K people helped
Continue
111,000 doctors available